# SDR DALA2022012600529

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 51,811 hours, 26,924 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - CRACK INDICATION ON MLG DOOR KEEL BEAM HINGE FITTING. CORRECTIVE ACTION: COMPLIED WITH PRI #551093-14AD REV.0 AND REV.1, VALIDATED ER/A #551093-14AD REV.C (2097575)
